# SDR SWAA2021102827578

- Difficulty date: October 6, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.SCUFF PLATE FWD CORNER CRACKED ; / [01] AFT CARGOFORWARD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP WORK ORDER 42844/1400/0002 SERIAL NO. 8285059; [02] VERIFIED ITEM 1 AUDIT C/W
